Beechams All in One Syrup 160ml

Beechams All in One Syrup 160ml
Description
Beechams All in One Syrup can be used for the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including: aches and pains, chills, fever, chesty cough, headache, blocked nose, sore throat and mucus.
Ingredients
Each 20ml dose contains: Paracetamol 500mg, Guaifenesin 200mg,
Phenylephrine Hydrochloride 10mg
Usage and Instructions
Adults and children aged 12 years and over: fill the measuring cup to the 20ml mark.
Take one 20ml measured dose (or four 5ml spoonfuls) every 4 hours as needed.
Do not take more frequently than every 4 hours and do not exceed four doses per 24 hours.
Warnings
Do not give to children under 12 years of age.
Do not take for longer than 5 days.
Do not exceed the reccomended dose.
Patients suffering from chronic cough or asthma should consult a physician before taking this product.
Do not take if you are allergic allergic to any of the ingredients.
Do not take with any other paracetamol-containing products or other flu, cold and decongestant products.
Do not take if you suffer from hepatic or severe renal impairment, hypertension, hyperthyroidism, diabetes, heart disease or if taking tricyclic <
antidepressants or beta-blocking drugs and if taking or have taken, within the last two weeks, monoamine oxidase inhibitors
This product should not be used during pregnancy or breast feeding without medical advice. Always Read the Label
Side Effects
Skin rashes and other allergic effects can occur with paracetamol.
Guaifenesin may cause an upset stomach.
Raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations may occur with phenylephrine.